| Article ID: | iaor1991623 |
| Country: | Netherlands |
| Volume: | 35 |
| Issue: | 3 |
| Start Page Number: | 265 |
| End Page Number: | 280 |
| Publication Date: | May 1990 |
| Journal: | Fuzzy Sets and Systems |
| Authors: | Li Calzi Marco |
| Keywords: | economics |
This paper investigates a possible general setting for the fuzzy mathematics of finance. Two classes of fuzzy quantities are considered and their links explored with the axiomatic models of financial evaluation. Following some general-purpose theorems about operations on fuzzy quantities, conditions for a consistent fuzzy extension of present and future value are provided, both with one and several capitals. Applications to the most common topics to financial mathematics are accordingly discussed.